I just started taking 75mg twice daily of generic Wellbutrin (insurance wont cover brand name). I was just wondering how long before I start seeing results?
7 May 2011
It takes a week to reach a steady state in the blood and may take as long as a month or so to reach comlete effectiveness. I too take Wellbutrin and just had my dosage increased for 150 to 300 extended release formula. So give it some time and don't be surprised if the doctor has to up the dose a bit.
7 May 2011
Hello jad1ed. I was on buprorion, for some time, before my insurance kicked in. The difference in generic/non generic, was in my case nil. I could not tell the difference, one from the other. I believe you'll find it a very comfortable medication to be on, with very little side effects. I hope that it helps you. best of wishes to you.
8 May 2011
You may start seeing some improvement in a week, but generally it takes about 2 weeks before you should expect to see any real difference - everyone's brain chemistry is different, so it's impossible to say exactly how long it will take, or what effect it will have.
As for increasing the dosage, I recommend waiting 3-4 weeks to really see how well your current dosage is working. I tend to need higher dosages on most medications, just because I have a higher tolerance for medications in general... However, it's best to use the lowest dosage that works for you, because you may find you need to increase the dosage later if you notice that the medication isn't working as well as it was before - and there's only so high a dosage that can be prescribed...
I was on Wellbutrin for awhile, it did help, but only in combination with another anti-depressant. It's good, though, because it has fewer side effects than many anti-depressants.
Good luck and take care!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken a generic for a month at 150 mg twice a day. I was weaned off of Effexor and now have depression, irritability and anger. There seems to ...
2 answers • 24 Jun 2010
I have mild depression and was on Remeron briefly but it made me very sleepy. The MD prescribed Wellbutrin HC 150 mg. to be taken in the morning. Now ...
2 answers • 20 Oct 2013